Showing results 1 – 7 of 7.
Compare to Zyrtec® Active Ingredient, Cetirizine HCL/Antihistamine 10mg.
Treats Frequent Heartburn
Compare to Aleve® Active Ingredient, Pain Reliver, Fever Reducer
Compare to Claritin® Active Ingredient, Loratadine 10 mg/Antihistamine
Cetirizine Hydrochloride 1 mg/ml, 2 Bottles, 8 Ounces Each, Grape Flavored Oral Solution.
Compare to Advil® Active Ingredient, Pain Reliever, Fever Reducer, Two Bottles, 500 Tablets Each
Compare to Zantac 150® Active Ingredient, Maximum Strength, Ranitidine 150 mg., 2 Bottles, 95 Tablets Each